|HIV drugs||AZT/PIs||Side effects||Atherosclerosis|
|Endothelial Dysfunction Is Associated with the Use of Human Immunodeficiency Virus-1 Protease Inhibitors.|| ||Sosman JM et al.
| ||“Use of HIV-1 protease inhibitors is associated with endothelial dysfunction. The metabolic and phenotypic changes observed with these medications may predispose to atherosclerosis...”|
| ||7th Conference on Retroviruses and Opportunistic Infections. 2000 Jan 30.||2000|
|1|| ||No author
| ||“Dr. Klein and her colleagues at the University of Wisconsin Medical School in Madison are conducting an ongoing pilot study with 21 HIV-infected patients who have received protease inhibitor therapy for more than 6 months and 7 HIV-infected controls...Flow-mediated vasodilation was impaired in all of the patients receiving protease inhibitors, but in none of the controls...These preliminary observations suggest that protease inhibitor use is associated with endothelial dysfunction, which may ...predispose to atherosclerosis and increased vascular risk.”|
| ||Reuters Health. 1999 Nov 9.||1999|